Alert archive / New York / Special Weather Statements in 2011

Special Weather Statement, NWS Buffalo, NY

August 14, 2011Monroe County, New York

NWS Buffalo, NY issued this special weather statement at Aug 14, 2011, 2:33 PM EDT for Monroe County, New York. It was in force for 57 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 14, 2011, 2:33 PM EDT (18:33 UTC)
Expired
Aug 14, 2011, 3:30 PM EDT
In force
57 min
Issued by
NWS Buffalo, NY

County Monroe County, NY

The radar

The Buffalo radar (KBUF), 93 km from the middle of the area, began a volume at 18:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 6.6 hours before the alert went out and 90 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Buffalo Intl Airport, NY at 12:00Z on 2011-08-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.1000850700500300200100-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Buffalo Intl Airport, NY at 12:00Z on 2011-08-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 60 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
7058 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
60 m²/s²
0-3 km storm-relative helicity
104 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

051 
WWUS81 KBUF 141833
SPSBUF

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
233 PM EDT SUN AUG 14 2011

NYZ003-014-141930-
MONROE NY-ONTARIO NY-
233 PM EDT SUN AUG 14 2011

...STRONG THUNDERSTORM MOVING INTO THE AREA...

* AT 227 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  STRONG THUNDERSTORM CAPABLE OF PRODUCING VERY HEAVY RAIN.  THIS
  STORM WAS LOCATED NEAR HENRIETTA...AND MOVING NORTH AT 10 MPH.

* SOME LOCATIONS AFFECTED BY THE STRONG THUNDERSTORM MAY INCLUDE...
  EAST ROCHESTER...
  BRIGHTON...
  ROCHESTER...
  IRONDEQUOIT AND GATES-NORTH GATES...
  GREECE...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE
INDOORS IMMEDIATELY!

THESE STORMS HAVE THE POTENTIAL TO PRODUCE VERY HEAVY RAIN...AND 
COULD CAUSE LOCALIZED FLOODING OF ROADS AND POOR DRAINAGE AREAS.  DO 
NOT ENTER AREAS WHICH MAY BECOME FLOODED BY THE HEAVY RAINS. 


LAT...LON 4323 7782 4325 7746 4297 7739 4294 7763


$$

AR

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Buffalo, NY wrote its last area forecast discussion before this special weather statement went out at Aug 14, 1:20 PM EDT, 1 hour 13 minutes earlier.

Area forecast discussion, Aug 14, 1:20 PM EDT, 1 hour 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BUFFALO NY
120 PM EDT SUN AUG 14 2011

.SYNOPSIS...
LOW PRESSURE OVER THE CENTRAL GREAT LAKES WILL MOVE SLOWLY EAST TO
THE COAST BY MONDAY AND RESULT IN AN INCREASING THREAT FOR SHOWERS
TODAY THROUGH MONDAY. HIGH PRESSURE WILL FOLLOW AND BRING A
RETURN TO FINE SUMMER WEATHER FOR TUESDAY AND WEDNESDAY.

&&

.NEAR TERM /THROUGH TONIGHT/...
1220 PM UPDATE...BANDS OF SHOWERS AND TSTMS CONTINUE TO SPIRAL
AROUND THE DEEP UPPER LOW WHICH IS MOVING SLOWLY ACROSS NORTHERN
OHIO AT MIDDAY. INITIAL BAND LIFTED UP ACROSS FAR WESTERN NY TO
ABOUT BUF AND HAS NOW DISSIPATED...BUT NOT AFTER LEAVING LOCAL
AMTS OF AN INCH PLUS FROM NRN CATT TO SRN ERIE COS AND ALMOST AS
MUCH IN ONE CELL WHICH MOVED OVER DOWNTOWN BUF. MORE SIGNIFICANT
BAND HAS LIFTED UP FROM WEST CNTRL PA INTO ALLEG/SRN LIVINGSTON
COS PAST COUPLE HOURS WITH RADAR INDICATIONS OF 3 INCHES IN SOME
SPOTS. FLASH FLOOD WARNING ISSUED...AND THIS SITUATION CAN BE VERY
SERIOUS AS MORE RAIN CONTINUES TO WORK INTO THAT SAME REGION.
THIS BAND WILL PIVOT NORTHWEST AND WEST AND WEAKEN...BUT ENOUGH
TO BRING RAIN BACK OVER ALL OF WESTERN NY AGAIN BY MID
AFTERNOON...INCREASED POPS TO NEAR 100. MEANWHILE...HEAVIER
ACTIVITY CONTINUES IN PLACE OVER ALLEG CO AND THIS SHOULD ONLY
SLOWLY WEAKEN AS NOSE OF LL JET WORKS SLOWLY EASTWARD ACROSS
PA...INITIATING MORE CONVECTION FURTHER EAST TOWARD BGM. WILL
CONTINUE WITH FFW. PREV DISC FOLLOWS...

&&

.SHORT TERM /MONDAY THROUGH TUESDAY NIGHT/...
THE SURFACE LOW THAT IS LOCATED OVER NORTHERN OHIO EARLY THIS SUNDAY
MORNING WILL CONTINUE TO MOVE SLOWLY TO THE SOUTHEAST AND REACH THE
NEW JERSEY COAST BY MONDAY MORNING. SINCE THE ASSOCIATED UPPER LEVEL
TROUGH IS FORECAST TO PROGRESS VERY SLOWLY TO THE EAST...THE SURFACE
LOW WILL NOT MAKE MUCH EASTWARD PROGRESS EITHER. AS A RESULT
...RATHER UNSETTLED WEATHER WILL CONTINUE THROUGH MONDAY. THE ONE
POSITIVE NOTE FOR OUR CWA IS THAT THE DEEPEST MOISTURE WILL BE IN
PLACE ALONG THE EASTERN FLANK OF THE UPPER LEVEL TROUGH.
THUS...WHILE THE CHANCES FOR MEASURABLE PCPN WILL STILL BE
HIGH...THE HEAVIEST RAIN SHOULD STAY TO OUR EAST. THE PRESENCE OF A
DEFORMATION ZONE WEST OF THE SURFACE LOW MAY STILL RESULT IN PERIODS
OF STEADIER SHOWERS ACROSS THE NORTH COUNTRY.

THE ANTICIPATED CLOUD COVER AND HIGH CHANCES FOR RAIN MAY KEEP
TEMPERATURES ACROSS THE SOUTHERN TIER IN THE 60S...WHILE LOCATIONS
ALONG THE LAKE PLAINS WARM INTO THE LOWER AND MID 70S.

AS THE SURFACE LOW LIFTS OUT TO THE NORTHEAST MONDAY NIGHT...THE
SHOWERS WILL TAPER OFF FROM WEST TO EAST...WITH MAINLY DRY
CONDITIONS EXPECTED ACROSS THE ENTIRE CWA BY 12Z TUESDAY.

HIGH PRESSURE BUILDING EAST ACROSS THE OHIO VALLEY AND LOWER LAKES
ON TUESDAY SHOULD BRING A RETURN TO MORE SUNSHINE AND SEASONABLE
TEMPERATURES. THE COMBINATION OF CLEAR SKIES AND LIGHT WINDS WILL
RESULT IN GOOD RADIATIONAL COOLING TUESDAY NIGHT...WITH MOST
LOCATIONS AWAY FROM THE IMMEDIATE LAKESHORES EXPECTED TO DIP INTO
THE 50S.

&&

.LONG TERM /WEDNESDAY THROUGH SUNDAY/...
HIGH PRESSURE STRETCHING FROM QUEBEC TO THE MIDDLE ATLANTIC STATES
WILL REMAIN IN CONTROL OF OUR WEATHER WEDNESDAY. THIS WILL RESULT IN
MOSTLY SUNNY SKIES ACCOMPANIED BY AFTERNOON TEMPERATURES IN THE
LOWER 80S.

A WARM AND INCREASINGLY MOIST FLOW AHEAD OF A COLD FRONT WILL BRING
LOW CHANCE POPS LATE WEDNESDAY NIGHT AND INTO THURSDAY. WILL FOLLOW
HPC AND GMOS POPS AND LIMIT THE POPS TO ONLY AROUND 40 PERCENT. THE
SURFACE FRONT LOSES DEFINITION IN BOTH GFS AND ECMWF AS IT SLOWLY
MOVES ACROSS THE REGION ON FRIDAY...THEN BROAD TROUGHING ALOFT
SETTLES IN OVER THE NORTHEASTERN STATES AND GREAT LAKES. THIS WILL
KEEP US IN LOW CHANCE POPS...WITH THE TIMING OF ANY PRECIP DIFFICULT
TO DETERMINE FOR FRIDAY NIGHT AND SATURDAY.

&&

.AVIATION /18Z SUNDAY THROUGH THURSDAY/...
SHOWERS WILL CONTINUE TO SPIRAL WESTWARD AROUND LOW PRESSURE
WORKING ACROSS OHIO INTO PENNSYLVANIA THIS AFTERNOON AND TONIGHT.
THERE IS RISK OF THUNDERSTORMS...BUT MAINLY EAST OF ROCHESTER SO
WILL ONLY INCLUDE THEM IN THE ART TAF AS "VCTS" THROUGH 00Z. LOOK
FOR CIGS TO GRADUALLY LOWER INTO THE MVFR RANGE AS WINDS BACK
FROM SOUTHEAST TO NORTHEAST AND NORTH. SHOWERS AND LOW CIGS
(MVFR/IFR) WILL CONTINUE THROUGH MIDDAY MONDAY AT ALL SITES.

OUTLOOK...
MONDAY NIGHT...IFR/MVFR WITH SHOWERS ENDING WEST TO EAST.
TUESDAY AND WEDNESDAY...VFR.
THURSDAY...VFR/MVFR CHANCE SHOWERS/TSTMS.

&&

.MARINE...
A TROUGH OVER THE CENTRAL LAKES WORKS SLOWLY EASTWARD TODAY AS
A SURFACE LOW DEVELOPS ALONG ITS SOUTHERN FLANK AND PASS ACROSS
PENNSYLVANIA TONIGHT AND MONDAY. THIS WILL RESULT IN WINDS BACKING
TO EASTERLY BY THIS AFTERNOON AND NORTHEAST SUNDAY NIGHT...
EVENTUALLY NORTHERLY MONDAY. SPEEDS AND WAVES SHOULD REMAIN BELOW
SMALL CRAFT ADVISORY THRESHOLD...ALTHOUGH IT MAY GET CLOSE LATER
MONDAY.

&&

.BUF WATCHES/WARNINGS/ADVISORIES...
NY...NONE.
MARINE...NONE.

&&

SYNOPSIS...TMA
NEAR TERM...SFM/TMA
SHORT TERM...TJP
LONG TERM...TJP
AVIATION...SFM
MARINE...TMA
Hazardous weather outlook, Aug 14, 5:08 AM EDT, 9 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BUFFALO NY
508 AM EDT SUN AUG 14 2011

NYZ001>008-010>014-019>021-085-150915-
NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-JEFFERSON-LEWIS-
NORTHERN ERIE-GENESEE-WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA-
CATTARAUGUS-ALLEGANY-SOUTHERN ERIE-
508 AM EDT SUN AUG 14 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND NORTH CENTRAL NEW
YORK.

.DAY ONE...TODAY AND TONIGHT.

LOW PRESSURE TRACKING SOUTH OF NEW YORK STATE WILL BRING
SHOWERS TO THE REGION TODAY AND TONIGHT. WHILE BASIN AVERAGE
RAINFALL WILL BE GENERALLY UNDER AN INCH...SLOW MOVING
THUNDERSTORMS EMBEDDED WITHIN THE GENERAL AREA OF SHOWERS COULD
RESULT IN MUCH HIGHER RAINFALL TOTALS AND POSSIBLY SOME LOCALIZED
FLOODING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THE CHANCE FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

LEZ020-040-041-LOZ030-042>045-062>065-SLZ022-024-150915-
UPPER NIAGARA RIVER AND BUFFALO HARBOR-
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
LOWER NIAGARA RIVER-
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE
RIVER-
LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER-
SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG-
SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS-
508 AM EDT SUN AUG 14 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEW YORK WATERS OF LAKE
ERIE...LAKE ONTARIO...AND THE SAINT LAWRENCE RIVER.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

In the hours before

Special weather statement, Aug 14, 11:10 AM EDT, 3 hours 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
1110 AM EDT SUN AUG 14 2011

NYZ001-010-141600-
ERIE NY-NIAGARA NY-
1110 AM EDT SUN AUG 14 2011

...STRONG THUNDERSTORM MOVING INTO THE AREA...

* AT 1100 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  STRONG THUNDERSTORM PRODUCING HEAVY RAIN. THIS STORM WAS
  LOCATED WEST OF BUFFALO INTERNATIONAL AIRPORT...AND IS MOVING
  NORTH AT 10 MPH.

* SOME LOCATIONS AFFECTED BY THE STRONG THUNDERSTORM MAY INCLUDE...
  KENMORE...
  TONAWANDA...
  NORTH TONAWANDA...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE
INDOORS IMMEDIATELY!

THIS STORM HAS THE POTENTIAL TO PRODUCE VERY HEAVY RAIN...AND COULD
CAUSE LOCALIZED FLOODING OF ROADS AND POOR DRAINAGE AREAS.

LAT...LON 4305 7870 4285 7881 4286 7890 4290 7892
      4293 7892 4295 7894 4308 7896

AR
Local storm report, Aug 14, 11:45 AM EDT, 2 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
1145 AM EDT SUN AUG 14 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1125 AM     FLOOD            CUBA                    42.22N  78.28W
08/14/2011                   ALLEGANY           NY   TRAINED SPOTTER

            SOUTH SHORE ROAD FLOODED.

&&

EVENT NUMBER BUF1100199

AR
Local storm report, Aug 14, 1:42 PM EDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
142 PM EDT SUN AUG 14 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0130 PM     FLOOD            CANEADEA                42.38N  78.15W
08/14/2011                   ALLEGANY           NY   911 CALL CENTER

            RTE 19 CLOSED DUE TO FLOODING.

&&

EVENT NUMBER BUF1100200

AR
Local storm report, Aug 14, 1:45 PM EDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
145 PM EDT SUN AUG 14 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0130 PM     FLOOD            CUBA                    42.22N  78.28W
08/14/2011                   ALLEGANY           NY   911 CALL CENTER

            WEST SHORE RD CLOSED DUE TO FLOODING.

&&

EVENT NUMBER BUF1100201

AR
Local storm report, Aug 14, 1:47 PM EDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
147 PM EDT SUN AUG 14 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0145 PM     FLOOD            CUBA                    42.22N  78.28W
08/14/2011                   ALLEGANY           NY   911 CALL CENTER

            MULTIPLE FLOODING REPORTS OF HOMES AND STREETS.

&&

EVENT NUMBER BUF1100202

AR
Special weather statement, Aug 14, 2:33 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
233 PM EDT SUN AUG 14 2011

NYZ003-014-141930-
MONROE NY-ONTARIO NY-
233 PM EDT SUN AUG 14 2011

...STRONG THUNDERSTORM MOVING INTO THE AREA...

* AT 227 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  STRONG THUNDERSTORM CAPABLE OF PRODUCING VERY HEAVY RAIN.  THIS
  STORM WAS LOCATED NEAR HENRIETTA...AND MOVING NORTH AT 10 MPH.

* SOME LOCATIONS AFFECTED BY THE STRONG THUNDERSTORM MAY INCLUDE...
  EAST ROCHESTER...
  BRIGHTON...
  ROCHESTER...
  IRONDEQUOIT AND GATES-NORTH GATES...
  GREECE...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE
INDOORS IMMEDIATELY!

THESE STORMS HAVE THE POTENTIAL TO PRODUCE VERY HEAVY RAIN...AND
COULD CAUSE LOCALIZED FLOODING OF ROADS AND POOR DRAINAGE AREAS.  DO
NOT ENTER AREAS WHICH MAY BECOME FLOODED BY THE HEAVY RAINS.

LAT...LON 4323 7782 4325 7746 4297 7739 4294 7763

AR

The office that day

Everything else NWS Buffalo, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 13, 8:10 PM EDTSevere Thunderstorm WarningBUFWayne65 min
Aug 13, 8:35 PM EDTSevere Thunderstorm WarningBUFOntario, Wayne55 min
Aug 13, 9:16 PM EDTSpecial Weather StatementBUFOntario59 min
Aug 13, 9:56 PM EDTFlash Flood WarningBUFOntario3 hr
Aug 13, 11:06 PM EDTAreal Flood AdvisoryBUFLivingston118 min
Aug 13, 11:43 PM EDTFlash Flood WarningBUFLivingston75 min
Aug 14, 9:00 AM EDTSpecial Weather StatementBUFErie60 min
Aug 14, 9:28 AM EDTSpecial Weather StatementBUFErie47 min
Aug 14, 10:12 AM EDTAreal Flood AdvisoryBUFAllegany, Cattaraugus, Erie, Wyoming3 hr
Aug 14, 10:12 AM EDTSpecial Weather StatementBUFErie, Wyoming48 min
Aug 14, 10:59 AM EDTFlash Flood WarningBUFAllegany, Cattaraugus, Livingston, Wyoming3 hr
Aug 14, 11:10 AM EDTSpecial Weather StatementBUFErie50 min
Aug 14, 1:54 PM EDTFlash Flood WarningBUFLivingston, Ontario3 hr
Aug 14, 2:40 PM EDTFlash Flood WarningBUFLivingston, Monroe, Ontario, Wayne5 hr
Aug 14, 5:53 PM EDTAreal Flood AdvisoryBUFJefferson, Lewis, Oswego3 hr

Nearby

Special Weather Statements in New York, 2011Every special weather statement in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.